# SDR USAASB01102

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - THE CENTER OVERHEAD EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE CENTER OVERHEAD EMERGENCY EXIT LIGHT POWER SUPPLY.  (M)
